CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Francisco J. SAYAS

Conexión usuarios externos

NumberAuthors, Title and Details
2016-24

Gabriel N. GATICA, George C. HSIAO, Salim MEDDAHI, Francisco J. SAYAS: New developments on the coupling of mixed-FEM and BEM for the three-dimensional exterior Stokes problem. International Journal of Numerical Analysis and Modeling, vol. 13, 3, pp. 457-492, (2016).

2015-15

Zhixing FU, Luis F. GATICA, Francisco J. SAYAS: Algorithm 949: Matlab tools for HDG in three dimensions. ACM Transactions on Mathematical Software, vol 41, 3, Article 20, (2015).

2013-15

Gabriel N. GATICA, George C. HSIAO, Salim MEDDAHI, Francisco J. SAYAS: On the dual-mixed formulation for an exterior Stokes problem. Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), vol. 93, 6-7, pp. 437-445, (2013).

2012-25

Rommel BUSTINZA, Francisco J. SAYAS: Error estimates for an LDG method applied to Signorini type problems. Journal of Scientific Computing, vol. 52, 2, pp. 322-339, (2012).

2012-24

Gabriel N. GATICA, Ricardo OYARZUA, Francisco J. SAYAS: A twofold saddle point approach for the coupling of fluid flow with nonlinear porous media flow. IMA Journal of Numerical Analysis, vol. 32, 3, pp. 845-887, (2012).

2012-06

Gabriel N. GATICA, George C. HSIAO, Francisco J. SAYAS: Relaxing the hypotheses of the Bielak-MacCamy BEM-FEM coupling. Numerische Mathematik, vol. 120, 3, pp. 465-487, (2012).

2011-20

Gabriel N. GATICA, Ricardo OYARZUA, Francisco J. SAYAS: Analysis of fully-mixed finite element methods for the Stokes-Darcy coupled problem. Mathematics of Computation, vol. 80, 276, pp. 1911-1948, (2011).

2011-13

Gabriel N. GATICA, Ricardo OYARZUA, Francisco J. SAYAS: Convergence of a family of Galerkin discretizations for the Stokes-Darcy coupled problem. Numerical Methods for Partial Differential Equations, vol. 27, 3, pp. 721-748, (2011).

2011-12

Gabriel N. GATICA, Ricardo OYARZUA, Francisco J. SAYAS: A residual-based a posteriori error estimator for a fully-mixed formulation of the Stokes-Darcy coupled problem. Computer Methods in Applied Mechanics and Engineering, vol. 200, 21-22, pp. 1877-1891, (2011).

2010-06

Gabriel N. GATICA, Norbert HEUER, Francisco J. SAYAS: A direct coupling of local discontinuous Galerkin and boundary element methods. Mathematics of Computation, vol. 79, 271, pp. 1369-1394, (2010)

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324